Search. Read. Cite.

Easy to search. Easy to read. Easy to cite with credible sources.

Research Article
Solution of Pseudoparabolic Equation by Finite-Element Method

R. Lotfikar and A. Farmany

Journal of Applied Sciences, 2010, 10(9), 781-783.

Abstract

In this study, an approximate solution for the initial-boundary value problem for the pseudoparabolic equation using finite-element method is obtained. It is proved that the constructed sequence converges to the exact solution is possible.

ASCI-ID: 35-3431

Cited References Fulltext

Related Articles


An Approximate Solution for Consolidation of Inelastic Clays under Rectangular Cyclic Loading

Journal of Applied Sciences, 2008, 8(11), 2075-2082.

Variational Iteration Method for Solving Integral Equations

Journal of Applied Sciences, 2009, 9(4), 799-800.

Analytical Investigation of a Fourth-order Boundary Value Problem in Deformation of Beams and Plate Deflection Theory

Journal of Applied Sciences, 2008, 8(11), 2148-2152.

Steady-state Solution for Magnetohydrodynamic Rotating Flow of Generalized Burgers’ Fluid in a Porous Medium

Journal of Applied Sciences, 2011, 11(5), 861-866.

Variational Iteration Method for Solving Integral Equations

Journal of Applied Sciences, 2009, 9(4), 799-800.

Probabilistic Aspects of Lagrange 3D-Interpolational

Journal of Applied Sciences, 2008, 8(1), 181-184.